On Volterra integral operators with highly oscillatory kernels

Brunner, Hermann (2014) On Volterra integral operators with highly oscillatory kernels. Discrete and Continuous Dynamical Systems - Series A, 34 (3). pp. 915-929. ISSN 1078-0947

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

We study the high-oscillation properties of solutions to integral equations associated with two classes of Volterra integral operators: compact operators with highly oscillatory kernels that are either smooth or weakly singular, and noncompact cordial Volterra integral operators with highly oscillatory kernels. In the latter case the focus is on the dependence of the (uncountable) spectrum on the oscillation parameter. It is shown that the results derived in this paper merely open a window to a general theory of solutions of highly oscillatory Volterra integral equations, and many questions remain to be answered.